# SDR CA000928020

- Difficulty date: July 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 310D
- Aircraft time: 4,280 hours
- Engine: Cont IO470D
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Fuel Line
- Condition: Broken
- Location: At The Flare
- Part time: 108 hours
- Component: Fuel Pressure Ho, Aeroquip, AE7013127022
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH LT AND RT FUEL PRESSURE LINES WERE MADE LOCALLY BY OTHERS OUT OF -2 SOFT COPPER. COPPER MOST LIKELY  WORK HARDENED AND CRACKED.  CORRECT P/N HOSES AS ABOVE WILL NOT FIT IN AIRCRAFT AS AIRCRAFT USES -2 FITTING ON BACK OF PUMP AND FIREWALL.  ACCORDING TO MIL AERO, THESE HOSE ASSEMBLIES ARE -4 HOSE WITH SPECIAL -3 ENDS.  TWO HOSES WERE MADE OF AEROQUIP 306 -2 RUBBER HOSE AND INSTALLED.  (X)
